# SDR DHL9872036D

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, FUSELAGE EXTERIOR SKIN TRIPLER AT MAIN CARGO DOOR CUT OUT DENTED STA 610 BETWEEN STRINGERS 19L -20L.  INSTALLED EXTERNAL DOUBLER REPAIR PER SRM 53-30-3, 10 BY 8, N/R 3388.
